, Volume 59, Issue 4, pp 433-454
Date: 29 Jul 2009

Oscillation criteria for differential equations of second order

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this article, we give sufficient condition in the form of integral inequalities to establish the oscillatory nature of non linear homogeneous differential equations of the form

$$ (r(t)y')' + q(t)y' + p(t)f(y)g(y') = 0, t \geqslant t_0 , $$
where r, q, p, f and g are given data. We do this by separating the two cases f is monotonous and non monotonous.